# SDR SWAA2014060428662

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 35,904 hours, 20,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A7175
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE CRACKED AT BS 540, LBL 0.  R & R SUPPORT IAW SRM.
